Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 15, NWS State College, PA

May 3, 20115 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at May 3, 2011, 4:42 PM EDT for 5 counties in Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2011, 4:42 PM EDT (20:42 UTC)
Expired
May 3, 2011, 7:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Blair County, PA, Fulton County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 59 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:00 PM EDTFLASH FLOODMill Creek, PASUGAR GROVE RD CLOSED
May 3, 5:18 PM EDTFLASH FLOOD3 Nnw Saxton, PAROUTE 26 CLOSED AT INTERSECTION OF ROUTE 164

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WGUS51 KCTP 032042
FFWCTP
PAC009-013-057-061-087-032345-
/O.NEW.KCTP.FF.W.0015.110503T2042Z-110503T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEDFORD COUNTY...
  SOUTHEASTERN BLAIR COUNTY...
  FULTON COUNTY...
  HUNTINGDON COUNTY...
  MIFFLIN COUNTY...

* UNTIL 745 PM EDT...

* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  BANDS OF THUNDERSTORMS WITH TORRENTIAL RAIN OVER BEDFORD...   
  FULTON...HUNTINGDON...MIFFLIN AND SOUTHEASTERN BLAIR COUNTIES.
  RADAR RAINFALL ESTIMATES IS THAT BETWEEN 1 AND 2 INCHES OF RAIN
  HAS OCCURRED OVER MUCH OF THE WARNED AREA IN THE LAST HOUR.
  ADDITIONAL TORRENTIAL RAIN IS EXPECTED THROUGH THE EARLY EVENING
  HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD...
  BREEZEWOOD...HUNTINGDON AND LEWISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3972 7874 4070 7802 4069 7794 4073 7779
      4072 7771 4076 7761 4078 7744 4044 7768
      4038 7775 4035 7774 3971 7817

$$

FORECASTER: MARTIN
1 follow-up statement
233 
WGUS71 KCTP 032145
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
545 PM EDT TUE MAY 3 2011

PAC009-013-057-061-087-032345-
/O.CON.KCTP.FF.W.0015.000000T0000Z-110503T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-BLAIR PA-FULTON PA-HUNTINGDON PA-MIFFLIN PA-
545 PM EDT TUE MAY 3 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
MIFFLIN...HUNTINGDON...FULTON...SOUTHEASTERN BLAIR AND BEDFORD
COUNTIES...

AT 538 PM EDT...DOPPLER RADAR ESTIMATES CONTINUE TO INDICATE 
BANDS OF STORMS WITH TORRENTIAL RAIN WERE STILL OVER THE WARNED 
AREA. RADAR ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF RAIN HAVE 
OCCURRED THIS AFTERNOON ACROSS THE WARNED AREA. ADDITIONAL 
STORMS WILL LIFT NORTHWARD ACROSS THE REGION INTO THE EARLY 
EVENING HOURS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD...
BREEZEWOOD...HUNTINGDON AND LEWISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN STATE
COLLEGE PA.

&&

LAT...LON 3972 7874 4070 7802 4069 7794 4073 7779
      4072 7771 4076 7761 4078 7744 4044 7768
      4038 7775 4035 7774 3971 7817

$$

FORECASTER: MARTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 3, 4:01 PM EDT, 41 minutes earlier.

Area forecast discussion, May 3, 4:01 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT TUE MAY 3 2011

.SYNOPSIS...
A PLUME OF DEEP...TROPICAL MOISTURE EXTENDED FROM THE WESTERN
GULF OF MEXICO...TO THE OHIO VALLEY AND LOWER GREAT LAKES. THIS
MOISTURE WILL INTERACT WITH A STATIONARY FRONTAL BOUNDARY OVER
PENNSYLVANIA TO BRING A SOAKING RAIN TO MUCH OF THE AREA THIS
AFTERNOON AND TONIGHT. A WARMER AND MORE UNSTABLE AIRMASS ACROSS
THE SOUTHEASTERN HALF OF THE STATE WILL LEAD TO THE DEVELOPMENT OF
SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE FRONT WILL PUSH EAST OF THE REGION EARLY
WEDNESDAY MORNING. UNSEASONABLY COLD AIR WILL OCCUR WEDNESDAY INTO
EARLY THURSDAY WITH NUMEROUS SHOWERS ACROSS THE NORTHERN AND WESTERN
MOUNTAINS...AND SCATTERED SHOWERS ELSEWHERE. A BRIEF PERIOD OF
FAIR..DRY WEATHER WILL OCCUR ON THURSDAY. UNSETTLED WEATHER WILL
FOLLOW FOR FRIDAY THROUGH THE UPCOMING THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ALSO SENT WCN...SEVERE WATCH FOR MUCH OF THE AREA UNTIL 10 PM.

EXPANDED FLASH FLOOD WATCH. BUILDING 925-850 MB THETA-E RIDGE INTO
THE S CENTRAL MTNS IS CAUSING SIGNIFICANT BACKBUILDING OF CELLS
OVER THE AREA. RADAR ESTIMATES OF 0.75" ALREADY BEING SEEN IN
BEDFORD COUNTY. STRONG SHEAR AND FAVORABLE STORM PROPAGATION WILL
CAUSE BACKBUILDING AND LANDLOCKED CELLS TO CONTINUE TO PRODUCE
HEAVY RAIN OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING
AND HAVE EXPANDED THE EXISTING FLASH FLOOD WATCH SOUTHWARD AND
WESTWARD TO INCLUDE MUCH OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS.

WATCHING SVR STORM POTENTIAL FROM THE MID SUSQUEHANNA RIVER VALLEY
THROUGH THE SOUTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND
EVENING...ALONG WITH ISOLATED TOR POTENTIAL. SHOULD LLVL MOISTURE
BE OVERDONE IN NEAR TERM MESO MODELS...SHEAR MAY OVERWHELM CAPE AT
LEAST FOR A TIME. ALL THE PREVIOUS PARAMETERS BEAR WATCHING.
STRONG 0-1 KM SHEAR...STORM RELATIVE HELICITY IN EXCESS OF 250
M*2/S*2... LOW LCLS AND BLOSSOMING CAPES POTENTIALLY IN EXCESS OF
1500 J/KG...STRONG MOISTURE FLUX INTO THE MID TO LOWER SUSQ.
VALLEY AFT 18Z AND EHIS BETWEEN 1 AND 2.5 SFC LATE THIS AFTERNOON
AND EARLY THIS EVENING (FROM HRRR...RUC13 AND NAM12) ALL POINT TO
SIGNIFICANTLY ELEVATED SVR AND TOR THREAT. SPOKE WITH SPC AND ONE
LIMITING FACTOR MAY BE BOUNDARY LAYER MOISTURE AS SFC DEWPOINTS
ARE CURRENTLY LINGERING AROUND THE LOWER 60S IN THE WARM SECTOR.
THIS IS PRE-CONVECTION AND BEFORE STRONG MOISTURE FLUX IS
SIMULATED TO ARRIVE AS PER 3KM HRRR. WILL CONTINUE TO WATCH
CLOSELY. SLIGHTLY LESS LLVL MOISTURE MAY NOT YIELD LOW ENOUGH LCLS
FOR TORS...BUT SRH WILL PROVIDE SUFFICIENT SHEAR/ROTATION FOR
ORGANIZED SUPERCELLS AND AREAS OF WIND DAMAGE.

INITIAL CELLS ARE NOW FIRING OFF ELEVATED HEAT SOURCES OVER
BEDFORD...FULTON AND FRANKLIN COUNTIES AS EXPECTED. THIS FIRST
CLUSTER OF STORMS WILL CROSS THE MID SUSQ. RIVER VALLEY THIS
AFTERNOON AND ANOTHER SHOULD FORM ALONG THE COLD FRONT
ITSELF...LIKELY TRACKING ACROSS THE SAME AREAS AS THE PREVIOUS
CONVECTION TRAVERSED. THEREFORE...FLASH FLOOD WATCH FOR THE MID
SUSQ. RIVER VALLEY IS STILL LOOKING REALLY GOOD. OPTED TO EXPAND
FURTHER SOUTH THROUGH SCHUYLKILL...DAUPHIN...JUNIATA... PERRY AND
CUMBERLAND COUNTIES.

AS THE LOW LIFTS NE OF THE STATE TONIGHT...THE TRAILING STRONG COLD
FRONT WILL PUSH EAST ACROSS THE SUSQ VALLEY. STEADY RAIN AND TSRA
WILL GRADUALLY DIMINISH ACROSS THE EASTERN PART OF THE CWA AS
UNSEASONABLY COLD AIR SURGES INTO THE COMMONWEALTH.

850 MB TEMPS DIPPING TO -2 TO -3C BY 12Z WED ACROSS THE LAURELS AND
NW MTNS WILL BE COLD ENOUGH TO SUPPORT AT LEAST SOME WET SNOWFLAKES
MIXING IN WITH THE LINGERING RAIN SHOWERS. ELSEWHERE...RAIN SHOWERS
WILL OCCUR THROUGH DAYBREAK WED.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE UPPER LOW MOVING ACROSS THE AREA WILL KEEP SOME SHOWERS ACROSS
THE AREA ON WED...ESPECIALLY DURING THE MORNING HOURS. TOOK OUT
SNOW FOR WED MORNING...NOT REALLY COLD ENOUGH. TEMPS WILL BE
BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
DID NOT MAKE MANY CHANGES.

STILL EXPECT SOME SHOWERS WED NIGHT...GIVEN DEFORMATION ZONE
WITH THE UPPER LEVEL LOW. TEMPS COLD ENOUGH FOR SOME WET SNOW
ACROSS THE HIGHER ELEVATIONS.

FOR THU...WILL START OUT CLDY AND BREEZY...BUT SHOULD BE DRY
AND NOT A BAD DAY. TEMPS STILL A FEW DEGREES BELOW NORMAL

A CHC OF SHOWERS ON FRIDAY...WITH WEAK SYSTEM MOVING ACROSS
THE AREA.

STILL THINK MOST OF SATURDAY WILL BE DRY WITH WEAK RIDGING.

THERE WILL BE A CHC OF SHOWERS ON SUNDAY...BEST CHC ACROSS
THE FAR SW...AS A SYSTEM MOVES SOUTH OF PA.

DECIDED TO KEEP MOST OF MONDAY INTO TUE DRY. A LOT OF SPREAD
IN MODEL SOLUTIONS...BUT THINK THERE IS ENOUGH HINTS THAT
WARM FRONT WILL STAY SOUTH AND WEST OF CENTRAL PA.

VERY WARM AIR BUILDING ACROSS THE PLAINS IS OF CONCERN...
SOMETHING TO WATCH...AS IT COULD BUST MAX TEMP FCST...AND
ALSO BE A SOURCE OF AN ELEVATED MIXED LAYER FOR POINTS EAST.
REGARDLESS OF WHERE THE WARM FRONT STALLS...THERE COULD AN
INTENSE TEMP GRADIENT ACROSS IT...WITH SOME ACTIVE WEATHER.
SOMETHING TO WATCH IN THE UPCOMING WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING SW-NE ACROSS CENTRAL
PENNSYLVANIA EARLY THIS AFTERNOON WILL SLOWLY MOVE EASTWARD THIS
AFTERNOON AND EVENING. A WAVE OF LOW PRESSURE MOVING ALONG IT WILL
BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA
THIS LATE AFTERNOON AND EVENING.

BFD HAS BEEN IN THE COLDER AIR ALL DAY...THUS JUST SHOWERS THERE.

OVERALL...LOOKING AT MVFR AND AT TIMES IFR CONDITIONS INTO EARLY
WED...BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE.

OUTLOOK...
WED...IFR-MVFR WITH LLWS POSSIBLE...IMPROVING CONDITIONS LATE.
THU...NO SIG WX EXPECTED.
FRI-SUN...MAINLY VFR. INTERMITTANT MVFR CIGS IN SCT SHRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063.

&&

SYNOPSIS...DEVOIR/LAMBERT
NEAR TERM...DEVOIR/MARTIN
SHORT TERM...MARTIN
LONG TERM...MARTIN
AVIATION...DEVOIR/MARTIN/RXR
Hazardous weather outlook, May 3, 4:21 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE MAY 3 2011

PAZ004-005-010-011-017-042030-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-
421 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

WIDESPREAD RAINFALL OF 1 TO 2 INCHES WILL PRODUCE MINOR FLOODING
OF POOR DRAINAGE AREAS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED A  THIS TIME.

PAZ012-018-042030-
NORTHERN CLINTON-NORTHERN CENTRE-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ006-042030-
POTTER-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL.

PAZ019-026>028-034>036-045-056>059-063-042030-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ024-033-042030-
CAMBRIA-SOMERSET-
421 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ064>066-042030-
ADAMS-YORK-LANCASTER-
421 PM EDT TUE MAY 3 2011

...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ025-042030-
BLAIR-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE IN
THE FORM OF STRONG...AND POSSIBLY LOCALIZED DAMAGING WIND GUSTS
AND ISOLATED OCCURRENCES OF LARGE HAIL. HOWEVER...STRONG AND
VEERING WINDS JUST A FEW THOUSAND FEET ABOVE GROUND COULD LEAD TO
A FEW ISOLATED TORNADOES ACCOMPANYING THE STRONGER THUNDERSTORMS
ACROSS THE MIDDLE SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ037-041-042-046-049>053-042030-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:54 AM EDTFlash Flood WatchCTPBedford, Blair, Centre, Clinton, Columbia, Cumberland and 17 more22 hr
May 3, 10:41 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
May 3, 5:08 PM EDTFlash Flood WarningCTPCentre, Clinton, Huntingdon, Lycoming, Mifflin, Snyder and 3 more3 hr
May 3, 5:56 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Mifflin, Perry, Snyder34 min
May 3, 6:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Cumberland, Dauphin, Juniata, Lycoming, Montour and 4 more31 min
May 3, 6:57 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland33 min
May 3, 7:32 PM EDTSpecial Weather StatementCTPColumbia, Schuylkill28 min
May 3, 7:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill60 min

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.